# SDR CA140128004

- Difficulty date: January 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 59,628 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) MAYDAY DECLARED ON RUNWAY DUE TO AFT CARGO WARNING, FIRE SUPPRESSION FIRED, CFR INSPECTED AFT CARGO, NO SMOKE/FIRE, LIVE IN AFT CARGO WAS OK.  OPS TEST OF CARGO COMPARTMENT SMOKE DETECTION SYS CARRIED OUT IAW AMM 26-16-00, CHECKS SERVICEABLE. CARGO FIRE EXTINGUISHER BOTTLE REPLACED IAW AMM 26-23-41-400-004.
